Geological Literature
Structure of the Chikugo Metamorphic Rocks
INOUE Tamotsu
item | description |
---|---|
Title | Structure of the Chikugo Metamorphic Rocks |
Authors | INOUE Tamotsu |
Data name | Journal of the Geological Society of Japan |
Volume | 65 |
Num | 770 |
Page | 639-651 |
Year | 1959 |
Publisher | Geological Society of Japan |
Language | JA |
Abstract language | EN |
GEOLIS URL | https://darc.gsj.jp/archives/detail?cls=geolis&pkey=88819495 |
location | |
DOI | 10.5575/geosoc.65.639 |
@id | https://gbank.gsj.jp/ld/resource/geolis/88819495 |